×

Generalized subharmonic functions: monotonic approximations and an improved maximum principle. (English) Zbl 0123.29104


PDF BibTeX XML Cite
Full Text: Numdam EuDML

References:

[1] 1 Friedman , A. , A Strong Maximum Principle for Weakly Subparabolic Functions , Pac. J. Math. , Vol II , 1961 , pp. 175 - 184 . Article | MR 123096 | Zbl 0112.32503 · Zbl 0112.32503
[2] 2 Littman , W. , A. Strong Maximum Principle for Weakly L-Subharmonic Functions , J. Math Mech ., Vol 8 , 1959 , pp. 761 - 770 . MR 107746 | Zbl 0090.08201 · Zbl 0090.08201
[3] 3 Miranda , C. , Equazioni alla derivate parziali di tipo ellittico , Berlin . 1955 . MR 87853 | Zbl 0065.08503 · Zbl 0065.08503
[4] 4 Rado , Subharmonic Functions , New York , 1949 . · Zbl 0016.24902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.